# SDR SWAA2022032461130

- Difficulty date: November 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 52,410 hours, 30,916 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF PANEL 193AL DELAMINATED 6'L X 1' W MOD / REMOVED & REPLACED PANEL 193AL REF AMM 53-51-21
